T Nation

End of 3rd Week of PCT. ED Issues. Concern?

finished my 12 weeks test e 500 and dbol 30 (for the last 2 weeks) and started pct 25 days after my last shot/pill on the 7th of this month.
pct is planned to be 40/40/20/20 tamoxifen and I’m on the end of week 3. had some good morning wood and nice erections with better libido on the 40mg weeks

but since dropping down to 20 my morning woods have gone away completely and libido is barely there. most my erections are half assed and short lasting. semen production had picked up at 40 as well but now it is stable and even regressing a bit.
should I have kept the 40 or does my body just need to adjust to 20? your personal experiences anything similiar to this? is this normal or to be expected?

I always called the third week of pct “turd week” because I usually felt like shit: no libido, poor erections, low energy. I would always bounce back in week 4. Everyone is different, but give it time.

2 Likes